Alert archive / Nebraska / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 206, NWS Omaha, NE
NWS Omaha, NE issued this severe thunderstorm warning at Aug 8, 2012, 4:46 PM CDT for Johnson County, Nemaha County, Otoe County, Nebraska. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 8, 2012, 4:46 PM CDT (21:46 UTC)
- Expired
- Aug 8, 2012, 5:30 PM CDT
- In force
- 44 min
- Issued by
- NWS Omaha, NE
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Johnson County, NE, Nemaha County, NE, Otoe County, NE
The radar
The Omaha radar (KOAX), 106 km from the middle of the area, began a volume at 21:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Omaha, NE (KOAX), launched 12:00Z, 9.8 hours before the alert went out and 106 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 994 J/kg
- Mixed-layer CIN
- -254 J/kg
- Mixed-layer LCL
- 1661 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 103 m²/s²
- 0-3 km storm-relative helicity
- 78 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted, in the capitals the NWS used until 2016.
713
WUUS53 KOAX 082146
SVROAX
NEC097-127-131-082230-
/O.NEW.KOAX.SV.W.0206.120808T2146Z-120808T2230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
446 PM CDT WED AUG 8 2012
THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN JOHNSON COUNTY IN SOUTHEAST NEBRASKA...
WESTERN NEMAHA COUNTY IN SOUTHEAST NEBRASKA...
EXTREME SOUTHEASTERN OTOE COUNTY IN SOUTHEAST NEBRASKA...
* UNTIL 530 PM CDT
* AT 444 PM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR COOK...OR 36 MILES
NORTHEAST OF BEATRICE...AND MOVING SOUTHEAST AT 15 MPH.
* LOCATIONS IMPACTED INCLUDE...
AUBURN...COOK...JOHNSON...TALMAGE AND BROCK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR
PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4047 9626 4059 9608 4041 9581 4030 9592
4026 9607 4026 9611
TIME...MOT...LOC 2144Z 321DEG 12KT 4048 9612
WIND...HAIL 60MPH 1.00IN
$$
DEWALD3 follow-up statements
331
WWUS53 KOAX 082210
SVSOAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
510 PM CDT WED AUG 8 2012
NEC131-082240-
/O.CAN.KOAX.SV.W.0206.000000T0000Z-120808T2230Z/
OTOE NE-
510 PM CDT WED AUG 8 2012
...THE SEVERE THUNDERSTORM WARNING FOR EXTREME SOUTHEASTERN OTOE
COUNTY IS CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 4026 9611 4039 9614 4046 9603 4040 9581
4029 9592 4026 9607
TIME...MOT...LOC 2210Z 335DEG 26KT 4036 9604
$$
NEC097-127-082230-
/O.CON.KOAX.SV.W.0206.000000T0000Z-120808T2230Z/
JOHNSON NE-NEMAHA NE-
510 PM CDT WED AUG 8 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM
CDT FOR SOUTHEASTERN JOHNSON AND WESTERN NEMAHA COUNTIES...
AT 508 PM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR JOHNSON...OR 30
MILES NORTHWEST OF FALLS CITY...MOVING SOUTHEAST AT 30 MPH.
LOCATIONS IMPACTED INCLUDE...
AUBURN AND JOHNSON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 60 MILES
PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING AND VERY HEAVY
RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST
FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO
DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4026 9611 4039 9614 4046 9603 4040 9581
4029 9592 4026 9607
TIME...MOT...LOC 2208Z 335DEG 26KT 4036 9604
WIND...HAIL 60MPH 1.00IN
$$
DEWALD042 WWUS53 KOAX 082223 SVSOAX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA 523 PM CDT WED AUG 8 2012 NEC097-082240- /O.CAN.KOAX.SV.W.0206.000000T0000Z-120808T2230Z/ JOHNSON NE- 523 PM CDT WED AUG 8 2012 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN JOHNSON COUNTY IS CANCELLED... THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED. LAT...LON 4027 9606 4037 9598 4040 9581 4029 9592 TIME...MOT...LOC 2223Z 317DEG 16KT 4031 9596 $$ NEC127-082230- /O.CON.KOAX.SV.W.0206.000000T0000Z-120808T2230Z/ NEMAHA NE- 523 PM CDT WED AUG 8 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CDT FOR SOUTHWESTERN NEMAHA COUNTY... AT 518 PM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 7 MILES SOUTH OF JOHNSON... OR 25 MILES NORTHWEST OF FALLS CITY...MOVING SOUTHEAST AT 20 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 4027 9606 4037 9598 4040 9581 4029 9592 TIME...MOT...LOC 2218Z 317DEG 16KT 4031 9596 WIND...HAIL 60MPH 1.00IN $$ DEWALD
475 WWUS53 KOAX 082225 SVSOAX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA 525 PM CDT WED AUG 8 2012 NEC127-082235- /O.EXP.KOAX.SV.W.0206.000000T0000Z-120808T2230Z/ NEMAHA NE- 525 PM CDT WED AUG 8 2012 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN NEMAHA COUNTY WILL EXPIRE AT 530 PM CDT... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS AND EXITED THE WARNED AREA. THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. LAT...LON 4027 9606 4036 9598 4040 9581 4029 9592 TIME...MOT...LOC 2225Z 321DEG 12KT 4031 9596 $$ DEWALD
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Omaha, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 8, 3:20 PM CDT, 1 hour 26 minutes earlier.
Area forecast discussion, Aug 8, 3:20 PM CDT, 1 hour 26 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 320 PM CDT WED AUG 8 2012 .DISCUSSION... THUNDERSTORM POTENTIAL THIS EVENING IS THE MAIN CONCERN IN THE VERY SHORT TERM. TEMPERATURES WILL BE THE PRIMARY CHALLENGE FROM LATER TONIGHT THROUGH FRIDAY...THEN WILL HAVE TO ADDRESS THUNDERSTORM CHANCES AGAIN BY SATURDAY. UPPER AIR CHARTS FROM 12Z SHOWED A 70 KNOT JET MAX AT 300 MB PUNCHING SOUTHEAST FROM WESTERN SOUTH DAKOTA. AT 500 MB...A FAIRLY IMPRESSIVE SHORTWAVE TROUGH WAS OVER THE NORTHERN PLAINS IN THE NORTHWEST FLOW. THERE WAS A 12 HOUR 500 MB HEIGHT FALL OF 50 METERS NOTED AT KABR. 700 MB TEMPERATURES WERE FAVORABLE...NEAR 9 DEGREES C IN OUR AREA. EARLY THIS AFTERNOON...SURFACE ANALYSIS SHOWED A COUPLE OF LOW PRESSURE CENTERS OVER WESTERN IOWA AND EASTERN NEBRASKA. COOLER AIR WAS ACROSS THE DAKOTAS AND WILL CONTINUE TO PUSH SOUTHWARD TONIGHT. WILL HOLD ONTO SOME 20-30 PERCENT POPS FOR THIS EVENING...THEN DRY CONDITIONS EXPECTED OVERNIGHT. SOME LOW CLOUDS WERE NOTED IN THE NORTHERN PLAINS AND MODELS SHOW INCREASING LOW LEVEL MOISTURE (925- 850 MB) FOR LATER TONIGHT AND THURSDAY MORNING. OTHERWISE...A RIDGE OF HIGH PRESSURE AT THE SURFACE WILL BUILD IN FROM THE DAKOTAS AND MINNESOTA THROUGH THURSDAY. THAT RIDGE STARTS TO MOVE OFF TO THE EAST BY FRIDAY NIGHT...AND RETURN FLOW DEVELOPS. LATEST NAM12 SHOWED DECENT 850-700 MB THETA E ADVECTION SETTING UP IN THE FAR WESTERN AND NORTHERN FRINGES OF THE FORECAST AREA BY 12Z SATURDAY. SO...WILL SPREAD SOME SMALL POPS EASTWARD SATURDAY EVEN THOUGH GENERAL MODEL CONSENSUS WOULD KEEP HEAVIEST QPF TO OUR NORTH. ALSO LINGERED LOW POPS INTO SATURDAY NIGHT. OTHERWISE...LATEST LONGER RANGE MODELS SHOWED OUR AREA GENERALLY IN NORTHWEST FLOW AT 500 MB FROM SUNDAY INTO MONDAY. MODEL SOLUTIONS BEGIN TO DIVERGE A LITTLE EARLY NEXT WEEK WITH THE CANADIAN MODEL A BIT STRONGER WITH THE TROUGH OVER THE PACIFIC NORTHWEST. TIMING OF ANY SHORTWAVES IN THE FLOW WILL BECOME DIFFICULT BY MID WEEK SO CONFIDENCE ON PRECIPITATION DROPS TO AROUND OR BELOW NORMAL BY DAY 7. HIGHS SHOULD BE MOSTLY IN THE 80S FRIDAY AND SATURDAY...THEN MID 80S TO AROUND 90 MOST LOCATIONS BY SUNDAY. MILLER && .AVIATION... 18Z TAFS FOR KOFK...KOMA AND KLNK. NO AVIATION ISSUES EXPECTED AT KOFK/KLNK THRU THE 24HR FCST PD. HOWEVER...POSSIBLE LOW CIGS WILL ENVELOPE KOMA EARLY THURSDAY MORNING FOR A FEW HOURS. LATEST SFC OBS INDICATING A STRONG COLD FRONT OVER SOUTH DAKOTA WAS QUICKLY APPROACHING THE CNTRL PLAINS. DRIER AIRMASS BEHIND THE FRONT WILL ALLOW VFR CONDITIONS AT KOFK AND KLNK. AT KOMA THOUGH...ANTICIPATE COLD ADVECTION WILL INTERACT WITH A SLIGHTLY MORE MOIST BNDRY LYR TO PRODUCE MVFR CIGS AROUND FL015 AGL BTWN 09/09Z-13Z. VFR THEN THE REST OF THE FCST PD. DEE && .OAX WATCHES/WARNINGS/ADVISORIES... NE...NONE. IA...NONE. &&
Hazardous weather outlook, Aug 8, 11:17 AM CDT, 5 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 1117 AM CDT WED AUG 8 2012 IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034- 042>045-050>053-065>068-078-088>093-082300- ANTELOPE-BOONE-BURT-BUTLER-CASS-CEDAR-COLFAX-CUMING-DODGE-DOUGLAS- FREMONT IA-GAGE-HARRISON IA-JEFFERSON-JOHNSON-KNOX-LANCASTER-MADISON- MILLS IA-MONONA IA-MONTGOMERY IA-NEMAHA-OTOE-PAGE IA-PAWNEE-PIERCE- PLATTE-POTTAWATTAMIE IA-RICHARDSON-SALINE-SARPY-SAUNDERS-SEWARD- SHELBY IA-STANTON-THURSTON-WASHINGTON-WAYNE- 1117 AM CDT WED AUG 8 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST IOWA...WEST CENTRAL IOWA...EAST CENTRAL NEBRASKA...NORTHEAST NEBRASKA AND SOUTHEAST NEBRASKA. .DAY ONE...THIS AFTERNOON AND TONIGHT ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND EARLY THIS EVENING...MAINLY ALONG AND EAST OF THE MISSOURI RIVER IN EASTERN NEBRASKA...THEN ALL OF SOUTHWEST IOWA. A FEW OF THESE STORMS COULD CONTAIN LARGE HAIL AND DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS A SLIGHT CHANCE FOR STORMS ON SATURDAY...MAINLY IN NORTHEAST NEBRASKA AND ON TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THIS AFTERNOON OR TONIGHT.
In the hours before
Local storm report, Aug 8, 2:09 PM CDT, 2 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
209 PM CDT WED AUG 08 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0204 PM HAIL OAKLAND 41.31N 95.40W
08/08/2012 E0.25 INCH POTTAWATTAMIE IA TRAINED SPOTTER
&&
PEARSONLocal storm report, Aug 8, 2:11 PM CDT, 2 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
211 PM CDT WED AUG 08 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 PM TSTM WND DMG 8 SW MISSOURI VALLEY 41.48N 96.00W
08/07/2012 POTTAWATTAMIE IA PUBLIC
4 POWER POLES BLOWN DOWN. CROPS FLATTEN. DELAYED REPORT
&&
CORRECTED LOCATION
MILLERSpecial weather statement, Aug 8, 4:09 PM CDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
409 PM CDT WED AUG 8 2012
NEZ068-082145-
OTOE NE-
409 PM CDT WED AUG 8 2012
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL OTOE COUNTY UNTIL 445
PM CDT...
AT 407 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS
TRACKING A STRONG THUNDERSTORM NEAR UNADILLA...OR 22 MILES EAST OF
LINCOLN...MOVING SOUTHEAST AT 20 MPH.
HAIL UP TO THE SIZE OF DIMES WILL BE POSSIBLE WITH THIS STORM. GUSTY
WINDS UP TO 45 MPH MAY ALSO ACCOMPANY THE STORM.
LOCATIONS IMPACTED INCLUDE...
SYRACUSE...PALMYRA...UNADILLA AND LORTON VILLAGE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR
ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL
WEATHER SERVICE.
&&
LAT...LON 4071 9643 4079 9625 4078 9623 4060 9599
4052 9622 4052 9626
TIME...MOT...LOC 2107Z 328DEG 17KT 4071 9629
DEWALDSpecial weather statement, Aug 8, 4:17 PM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
417 PM CDT WED AUG 8 2012
NEZ043-044-082145-
DODGE NE-COLFAX NE-
417 PM CDT WED AUG 8 2012
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN DODGE AND NORTHEASTERN
COLFAX COUNTIES UNTIL 445 PM CDT...
AT 416 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS
TRACKING A STRONG THUNDERSTORM NEAR SNYDER...OR 30 MILES NORTHEAST
OF COLUMBUS...MOVING SOUTHEAST AT 20 MPH.
HAIL UP TO THE SIZE OF DIMES AND WIND GUSTS UP TO 45 MPH WILL BE
POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
RURAL AREAS OF DODGE COUNTY AND NORTHEAST COLFAX COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR
ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL
WEATHER SERVICE.
&&
LAT...LON 4174 9678 4157 9656 4144 9683 4145 9685
4165 9699
TIME...MOT...LOC 2116Z 328DEG 17KT 4164 9684
DEWALDSpecial weather statement, Aug 8, 4:34 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA 434 PM CDT WED AUG 8 2012 NEZ068-090-091-082200- JOHNSON NE-NEMAHA NE-OTOE NE- 434 PM CDT WED AUG 8 2012 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN JOHNSON... NORTHWESTERN NEMAHA AND SOUTHWESTERN OTOE COUNTIES UNTIL 500 PM CDT... AT 430 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR COOK...OR 34 MILES SOUTHEAST OF LINCOLN...MOVING SOUTH AT 10 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 45 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... TECUMSEH...COOK...JOHNSON...TALMAGE...BROCK AND LORTON VILLAGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 4062 9632 4069 9606 4043 9589 4033 9622 TIME...MOT...LOC 2130Z 338DEG 7KT 4054 9614 DEWALD
Special weather statement, Aug 8, 4:43 PM CDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
443 PM CDT WED AUG 8 2012
NEZ066-067-082215-
CASS NE-LANCASTER NE-
443 PM CDT WED AUG 8 2012
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN CASS AND NORTHEASTERN
LANCASTER COUNTIES UNTIL 515 PM CDT...
AT 440 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS
TRACKING A STRONG THUNDERSTORM NEAR GREENWOOD...OR 17 MILES
NORTHEAST OF LINCOLN...MOVING SOUTHEAST AT 15 MPH.
HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 45 MPH WILL BE
POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
ELMWOOD...GREENWOOD...MURDOCK...EAGLE...MANLEY AND ALVO.
LAT...LON 4098 9654 4102 9646 4102 9634 4091 9613
4078 9634 4078 9642
TIME...MOT...LOC 2140Z 321DEG 12KT 4100 9644
DEWALDThe office that day
Everything else NWS Omaha, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 7, 7:09 PM CDT | Special Weather Statement | OAX | Sarpy | 36 min |
| Aug 7, 7:19 PM CDT | Severe Thunderstorm Warning | OAX | Cass, Sarpy | 41 min |
| Aug 7, 7:22 PM CDT | Special Weather Statement | OAX | Platte | 23 min |
| Aug 7, 7:28 PM CDT | Severe Thunderstorm Warning | OAX | Colfax, Platte | 47 min |
| Aug 7, 7:47 PM CDT | Severe Thunderstorm Warning | OAX | Cass, Sarpy | 43 min |
| Aug 7, 8:01 PM CDT | Severe Thunderstorm Warning | OAX | Cass, Sarpy | 29 min |
| Aug 7, 9:12 PM CDT | Special Weather Statement | OAX | Douglas | 33 min |
| Aug 7, 9:17 PM CDT | Severe Thunderstorm Warning | OAX | Douglas, Washington | 24 min |
| Aug 8, 11:57 AM CDT | Special Weather Statement | OAX | Burt, Cuming, Dodge, Washington | 48 min |
| Aug 8, 4:09 PM CDT | Special Weather Statement | OAX | Otoe | 36 min |
| Aug 8, 4:17 PM CDT | Special Weather Statement | OAX | Dodge | 28 min |
| Aug 8, 4:34 PM CDT | Special Weather Statement | OAX | Otoe | 26 min |
| Aug 8, 4:38 PM CDT | Tornado Warning | OAX | Dodge, Saunders | 37 min |
| Aug 8, 4:43 PM CDT | Special Weather Statement | OAX | Cass | 32 min |
| Aug 8, 4:52 PM CDT | Severe Thunderstorm Warning | OAX | Cass, Lancaster | 38 min |
| Aug 8, 5:01 PM CDT | Tornado Warning | OAX | Dodge, Saunders | 29 min |
| Aug 8, 5:31 PM CDT | Special Weather Statement | OAX | Richardson | 29 min |
| Aug 8, 5:42 PM CDT | Special Weather Statement | OAX | Cass, Sarpy | 33 min |
| Aug 8, 5:46 PM CDT | Severe Thunderstorm Warning | OAX | Cass, Sarpy | 29 min |
| Aug 8, 6:14 PM CDT | Severe Thunderstorm Warning | OAX | Cass | 31 min |
| Aug 8, 6:25 PM CDT | Severe Thunderstorm Warning | OAX | Sarpy | 35 min |
| Aug 8, 6:46 PM CDT | Severe Thunderstorm Warning | OAX | Douglas | 29 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.